×

Oscillatory behavior of second-order nonlinear neutral differential equations with distributed deviating arguments. (English) Zbl 1307.34109

Summary: We study oscillatory properties of a class of second-order nonlinear neutral functional differential equations with distributed deviating arguments. On the basis of less restrictive assumptions imposed on the neutral coefficient, some new criteria are presented. Three examples are provided to illustrate these results.

MSC:

34K11 Oscillation theory of functional-differential equations
34K40 Neutral functional-differential equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Hale JK: Theory of Functional Differential Equations. Springer, New York; 1977. · Zbl 0352.34001
[2] Agarwal RP, Bohner M, Li W-T: Nonoscillation and Oscillation Theory for Functional Differential Equations. Dekker, New York; 2004. · Zbl 1068.34002
[3] Agarwal RP, Grace SR, O’Regan D: Oscillation Theory for Difference and Functional Differential Equations. Kluwer Academic, Dordrecht; 2000. · Zbl 0954.34002
[4] Baculíková B, Džurina J: Oscillation theorems for second order neutral differential equations.Comput. Math. Appl. 2011, 61:94-99. · Zbl 1207.34081
[5] Baculíková B, Džurina J: Oscillation theorems for second order nonlinear neutral differential equations.Comput. Math. Appl. 2011, 62:4472-4478. · Zbl 1236.34092
[6] Baculíková B, Lacková D: Oscillation criteria for second order retarded differential equations.Stud. Univ. Zilina Math. Ser. 2006, 20:11-18. · Zbl 1386.34116
[7] Baculíková B, Li T, Džurina J: Oscillation theorems for second-order superlinear neutral differential equations.Math. Slovaca 2013, 63:123-134. · Zbl 1313.34193
[8] Candan T: The existence of nonoscillatory solutions of higher order nonlinear neutral equations.Appl. Math. Lett. 2012, 25:412-416. · Zbl 1242.34124
[9] Candan T, Dahiya RS: Existence of nonoscillatory solutions of higher order neutral differential equations with distributed deviating arguments.Math. Slovaca 2013, 63:183-190. · Zbl 1313.34181
[10] Candan T, Karpuz B, Öcalan Ö: Oscillation of neutral differential equations with distributed deviating arguments.Nonlinear Oscil. 2012, 15:65-76. · Zbl 1270.34172
[11] Dix JG, Karpuz B, Rath R: Necessary and sufficient conditions for the oscillation of differential equations involving distributed arguments.Electron. J. Qual. Theory Differ. Equ. 2011, 2011:1-15.
[12] Džurina J, Hudáková D: Oscillation of second order neutral delay differential equations.Math. Bohem. 2009, 134:31-38. · Zbl 1212.34190
[13] Hasanbulli M, Rogovchenko YuV: Oscillation criteria for second order nonlinear neutral differential equations.Appl. Math. Comput. 2010, 215:4392-4399. · Zbl 1195.34098
[14] Karpuz B, Öcalan Ö, Öztürk S: Comparison theorems on the oscillation and asymptotic behaviour of higher-order neutral differential equations.Glasg. Math. J. 2010, 52:107-114. · Zbl 1216.34073
[15] Li T, Agarwal RP, Bohner M: Some oscillation results for second-order neutral differential equations.J. Indian Math. Soc. 2012, 79:97-106. · Zbl 1264.34134
[16] Li, T.; Han, Z.; Zhang, C.; Li, H., Oscillation criteria for second-order superlinear neutral differential equations, No. 2011 (2011) · Zbl 1217.34112
[17] Li T, Rogovchenko YuV, Zhang C: Oscillation of second-order neutral differential equations.Funkc. Ekvacioj 2013, 56:111-120. · Zbl 1276.34057
[18] Li T, Sun S, Han Z, Han B, Sun Y: Oscillation results for second-order quasi-linear neutral delay differential equations.Hacet. J. Math. Stat. 2013, 42:131-138. · Zbl 1291.34110
[19] Li T, Thandapani E: Oscillation of second-order quasi-linear neutral functional dynamic equations with distributed deviating arguments.J. Nonlinear Sci. Appl. 2011, 4:180-192. · Zbl 1300.34204
[20] Li WN: Oscillation of higher order delay differential equations of neutral type.Georgian Math. J. 2000, 7:347-353. · Zbl 0965.34060
[21] Şenel MT, Candan T: Oscillation of second order nonlinear neutral differential equation.J. Comput. Anal. Appl. 2012, 14:1112-1117. · Zbl 1260.34129
[22] Sun, S.; Li, T.; Han, Z.; Li, H., Oscillation theorems for second-order quasilinear neutral functional differential equations, No. 2012 (2012) · Zbl 1251.34083
[23] Thandapani E, Piramanantham V: Oscillation criteria of second order neutral delay dynamic equations with distributed deviating arguments.Electron. J. Qual. Theory Differ. Equ. 2010, 2010:1-15. · Zbl 1211.34117
[24] Wang P: Oscillation criteria for second order neutral equations with distributed deviating arguments.Comput. Math. Appl. 2004, 47:1935-1946. · Zbl 1070.34086
[25] Xu Z, Weng P: Oscillation of second-order neutral equations with distributed deviating arguments.J. Comput. Appl. Math. 2007, 202:460-477. · Zbl 1127.34041
[26] Ye L, Xu Z: Interval oscillation of second order neutral equations with distributed deviating argument.Adv. Dyn. Syst. Appl. 2006, 1:219-233. · Zbl 1130.34041
[27] Yu Y, Fu X: Oscillation of second order neutral equation with continuous distributed deviating argument.Rad. Mat. 1991, 7:167-176. · Zbl 0742.34069
[28] Zhang, C, Agarwal, RP, Bohner, M, Li, T: Oscillation of second-order nonlinear neutral dynamic equations with noncanonical operators. Bull. Malays. Math. Sci. Soc. (2014, in press)
[29] Zhang, C, Baculíková, B, Džurina, J, Li, T: Oscillation results for second-order mixed neutral differential equations with distributed deviating arguments. Math. Slovaca (2014, in press) · Zbl 1389.34215
[30] Zhao J, Meng F: Oscillation criteria for second-order neutral equations with distributed deviating argument.Appl. Math. Comput. 2008, 206:485-493. · Zbl 1161.34344
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.